# SDR UALA2013020700756

- Difficulty date: February 6, 2012
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 38,577 hours, 15,913 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP147
- Condition: Damaged
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S OXYGEN MASK MISSING RIGHT DOOR LID.  REPLACED FIRST OFFICER'S OXYGEN MASK STOWAGE BOX.
